# SDR UPS08M53625

- Difficulty date: October 12, 2008
- Submitted: October 20, 2008
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11F
- Aircraft serial: 48540
- Aircraft time: 52,969 hours, 8,244 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C LT WING FIXED L/E HAS 10 INCH CRACK SIGN ON DOUBLER OUTBOARD OF NR 4 AND NR 5 SLT TRACK XORS 562.  REMOVED DOUBLER, FABRICATED, AND INSTALLED DOUBLER IAW DWG ARB3954 AND MD-11 SRM 51-33-01.
